# SDR ASAA2023042442989

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 7,186 hours, 2,190 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 635060834
- Part serial: TMPGE40097
- Condition: Broken
- Location: #2 Engine
- Part time: 3,997 hours, 1,149 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 ENG IDLE RUN, LOUD WHINING NOISE WAS HEARD FROM STARTER. AFTER STARTER CUTOUT SOUND WENT AWAY. GROUNDED - YES. PERFORMED VISUAL INSPECTION OF STARTER & FOUND STARTER FAN BLADE DAMAGED. REMOVED & REPLACED #2 ENG STARTER REF B737-9 AMM 80-11-01. LEAK & OPS CHECKED GOOD.
